MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of ascys0124 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the clamp on the unused side tube was suddenly opened during infusion of contrast medium through the main route, and the contrast medium was leaked from the powerloc.The facility requests us to inspect whether the clamp or tube is defective.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.
 
Event or Problem Description

Brand Name
POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9560476
Report Number3006260740-2019-04093
Device Sequence Number2245029
Product Code LJT
UDI-Device Identifier00801741151453
UDI-Public(01)00801741151453
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0671934J
Device Lot NumberASCYS0124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2020
Event Location Hospital
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1